# SDR 20000525SH002

- Difficulty date: May 14, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N228GL
- Make and model: Beech 1900D
- Aircraft serial: UE228
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: DGS656226136002
- Part serial: 2213
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN/GCC - FLIGHT DIVERTED TO CYS WHEN THE FIRST OFFICER''''S DIRECTIONAL GYRO BEGAN TO PRECESS AND STICK.  MAINTENANCE  PERSONNEL REMOVED AND REPLACED THE FIRST OFFICER''''S DIRECTIONAL GYRO.  GROUND OPS CHECK WAS SATISFCTORY.  SUBMITTER STATED THIS GYRO HAD PREVIOUSLY BEEN REMOVED FROM THE GLBA SYSTEM AS A PROBLEM UNIT AND TURNED IN AS A ''''CORE'''' EXCHANGE.  (X)
